TU Darmstadt / ULB / TUbiblio

Minimal solutions of multivalued differential equations

Bothe, D. (1991):
Minimal solutions of multivalued differential equations.
4, In: Diff. and Integral Eqs., pp. 445-447, [Article]

Item Type: Article
Erschienen: 1991
Creators: Bothe, D.
Title: Minimal solutions of multivalued differential equations
Language: English
Journal or Publication Title: Diff. and Integral Eqs.
Volume: 4
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 21 Jun 2011 11:32
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item